Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Supraventricular tachycardia, palpitations, increased heartbeat without exertion. Anything you can tell me?

Im 14 with Supraventricular Tachycardia . I havent been perscribed any beta blockers or medication despite the frequency of my episodes. I get palpiations daily, but severe episodes about three times a week. I get rapid heart rate while doing little to no physical activity. Even while not having an episode, I feel so weak or out of shape (even though im not. 110 lbs 5 4 ft tall) that I might pass out by running a short distance. Is there anything you can tell me?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
inview of background history of supraventricular tachycardia not control by beta blockers or other medication and you are getting recurrent palpitation so i advice to consult electrophysiologist
treatment called radio ablation has sucess rate of 95 to 98% to cure this problem
i think you can plan for this treatment
take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor